# SDR ASAA2015030410849

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 27,263 hours, 8,358 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AFTER PUSHBACK.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  MESSAGE CLEARED.
